2018, Cilt 10, Sayı 3, Sayfa(lar) 089-090
A Case With Ataxia, Optic Neuropathy and Polyneuropathy: Is There any Association With İmatinib or Natural Course of Chronic Myeloid Leukemia?
Zeynep Gunes Ozunal1, Özlem Cam2, Sevki Sahin3, Esra Saglam1, Sibel Karsidag3
1Department of Medical Pharmacology, Faculty of Medicine, Maltepe University, Istanbul
2Department of Ophtalmology, Faculty of Medicine, Maltepe University, Istanbul
3Department of Neurology, Faculty of Medicine, Maltepe University, Istanbul
Keywords: Advers, chronic myeloid leukemia, imatinib, optik neuropathy

Imatinib is a tyrosine kinase inhibitor as a antineoplastic agent which is indicated in chronic myeloid leukemia (CML), various hematologic and nonhematologic malignancies. Forty-seven years old male, with CML diagnosis 15 years ago and had stem cell transplantation 2 years ago and receiving radiotherapy and chemotherapy. After then, imatinib 400 mg daily is prescribed on for 12 months by the physician but patient himself continued for 15 months until he suspected drug when he has newly onset walking, swallowing difficulties and blurry vision. Imatinib and possible adverse drug reactions are discussed in the case presentation.